# SDR SWIA200921119

- Difficulty date: March 6, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 20,503 hours, 27,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5448 - EXIT SIGN ON MCD BULKHEAD MISSING.  REPAIRED EXIT SIGN FIXTURE AND INSTALLED A NEW PLACARD EXIT SIGN.
